# SDR P2EA00066

- Difficulty date: March 8, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING WALKAROUND, MAINTENANCE FOUND TWO CRACKS IN FUSELAGE SKIN ABOVE THE RIGHT AFT WING TO BODY FAIRING, APPROXIMATE LOCATION FS 727B RT.  (M)
